RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2019, Volume 60, Number 4, Pages 717–723 (Mi smj3109)  

Partially commutative metabelian pro-$p$-groups

S. G. Afanaseva, E. I. Timoshenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We prove two theorems about a partially commutative metabelian pro-$p$-group. The first theorem concerns the structure of annihilators for the commutators of nonadjacent vertices of the defining graph, and the second discusses the centralizers of the vertices of the defining graph.

Keywords: partially commutative group, metabelian group, pro-$p$-group, centralizer, annihilator.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00100_а
The authors were supported by the Russian Foundation for Basic Research (Grant 18-01-00100).


DOI: https://doi.org/10.33048/smzh.2019.60.401

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2019, 60:4, 559–564

Bibliographic databases:

UDC: 512.5
Received: 29.10.2018
Revised: 29.10.2018
Accepted:19.12.2018

Citation: S. G. Afanaseva, E. I. Timoshenko, “Partially commutative metabelian pro-$p$-groups”, Sibirsk. Mat. Zh., 60:4 (2019), 717–723; Siberian Math. J., 60:4 (2019), 559–564

Citation in format AMSBIB
\Bibitem{AfaTim19}
\by S.~G.~Afanaseva, E.~I.~Timoshenko
\paper Partially commutative metabelian pro-$p$-groups
\jour Sibirsk. Mat. Zh.
\yr 2019
\vol 60
\issue 4
\pages 717--723
\mathnet{http://mi.mathnet.ru/smj3109}
\crossref{https://doi.org/10.33048/smzh.2019.60.401}
\elib{https://elibrary.ru/item.asp?id=41647410}
\transl
\jour Siberian Math. J.
\yr 2019
\vol 60
\issue 4
\pages 559--564
\crossref{https://doi.org/10.1134/S0037446619040013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000480738600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85070545320}


Linking options:
  • http://mi.mathnet.ru/eng/smj3109
  • http://mi.mathnet.ru/eng/smj/v60/i4/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:64
    Full text:12
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021